Opérateur de torsion dans SL n (q) et SU n (q)
Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 309-345.
@article{BSMF_2000__128_3_309_0,
     author = {Bonnaf\'e, C\'edric},
     title = {Op\'erateur de torsion dans $SL_n(q)$ et $SU_n(q)$},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {309--345},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {128},
     number = {3},
     year = {2000},
     doi = {10.24033/bsmf.2372},
     zbl = {0965.20027},
     mrnumber = {2002f:20073},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2372/}
}
TY  - JOUR
AU  - Bonnafé, Cédric
TI  - Opérateur de torsion dans $SL_n(q)$ et $SU_n(q)$
JO  - Bulletin de la Société Mathématique de France
PY  - 2000
DA  - 2000///
SP  - 309
EP  - 345
VL  - 128
IS  - 3
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2372/
UR  - https://zbmath.org/?q=an%3A0965.20027
UR  - https://www.ams.org/mathscinet-getitem?mr=2002f:20073
UR  - https://doi.org/10.24033/bsmf.2372
DO  - 10.24033/bsmf.2372
LA  - fr
ID  - BSMF_2000__128_3_309_0
ER  - 
%0 Journal Article
%A Bonnafé, Cédric
%T Opérateur de torsion dans $SL_n(q)$ et $SU_n(q)$
%J Bulletin de la Société Mathématique de France
%D 2000
%P 309-345
%V 128
%N 3
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2372
%R 10.24033/bsmf.2372
%G fr
%F BSMF_2000__128_3_309_0
Bonnafé, Cédric. Opérateur de torsion dans $SL_n(q)$ et $SU_n(q)$. Bulletin de la Société Mathématique de France, Volume 128 (2000) no. 3, pp. 309-345. doi : 10.24033/bsmf.2372. http://archive.numdam.org/articles/10.24033/bsmf.2372/

[A]Asai (T.). - Twisting operators on the space of class functions of finite special linear groups, Proc. Symp. in Pure Math., t. 47, 1987, p. 99-148. | MR | Zbl

[B1]Bonnafé (C.). - Formule de Mackey pour q grand, J. Algebra, t. 201, 1998, p. 207-232. | MR | Zbl

[B2]Bonnafé (C.). - Mackey formula in type A, Proc. London Math. Soc., t. 80, 2000, p. 545-574. | MR | Zbl

[D]Digne (F.). - Descente de Shintani et descente des scalaires, J. London Math. Soc., t. 59, 1999, p. 867-880. | MR | Zbl

[DL]Deligne (P.), Lusztig (G.). - Representations of reductive groups over finite fields, Ann. of Math. (2), t. 103, 1976, p. 103-161. | MR | Zbl

[DLM]Digne (F.), Lehrer (G.), Michel (J.). - The characters of the group of rational points of a reductive group with non-connected centre, J. reine angew. Math., t. 425, 1992, p. 155-192. | MR | Zbl

[DM1]Digne (F.), Michel (J.). - Fonctions L des variétés de Deligne-Lusztig et descente de Shintani, Mém. Soc. Math. France, t. 20, 1985. | Numdam | MR | Zbl

[DM2]Digne (F.), Michel (J.). - On Lusztig's parametrization of characters of finite groups of Lie type, Astérisque 181-182, 1990, p. 113-156. | MR | Zbl

[DM3]Digne (F.), Michel (J.). - Representations of finite groups of Lie type. - in London Math. Soc. Students Texts, vol. 21, Cambridge University Press, 1991. | MR | Zbl

[K1]Kawanaka (N.). - Generalized Gel'fand-Graev representations and Ennola duality, Adv. Stud. in Pure Math., Algebraic groups and related topics, t. 6, 1985, p. 175-206. | MR | Zbl

[K2]Kawanaka (N.). - Generalized Gel'fand-Graev representations of exceptional simple algebraic groups over a finite field, I, Invent. Math., t. 84, 1986, p. 575-616. | MR | Zbl

[Lou]Lou (B.). - The centralizers of a regular unipotent element in a semisimple algebraic group, Bull. A.M.S., t. 74, 1968, p. 1144-1146. | MR | Zbl

[L1]Lusztig (G.). - Characters of reductive groups over finite fields, Ann. of Math. Studies, t. 107, 1984. | MR | Zbl

[L2]Lusztig (G.). - Intersection cohomology complexes on reductive groups, Invent. Math., t. 75, 1984, p. 205-272. | MR | Zbl

[L3]Lusztig (G.). - Character sheaves, I, Adv. in Math., t. 56, 1985, p. 193-237 ; Character sheaves, II, t. 57, 1985, p. 226-265 ; Character sheaves, III, t. 57, 1985, p. 266-315 ; Character sheaves, IV, t. 59, 1986, p. 1-63 ; Character sheaves, V, t. 61, 1986, p. 103-155. | Zbl

[LS]Lusztig (G.), Srinivasan (B.). - The characters of the finite unitary groups, J. Algebra, t. 49, 1977, p. 167-171. | MR | Zbl

[Sh1]Shoji (T.). - Shintani descent for algebraic groups over a finite field, I, J. Algebra, t. 145, 1992, p. 468-524. | MR | Zbl

[Sh2]Shoji (T.). - Character sheaves and almost characters of reductive groups, I et II, Adv. in Math., t. 111, 1995, p. 244-313 et 314-354. | MR | Zbl

[Sh3]Shoji (T.). - Shintani descent for special linear groups, J. Algebra, t. 199, 1998, p. 175-228. | MR | Zbl

[Sp]Springer (T.A.). - Some arithmetic results on semi-simple Lie algebras, Publ. Math. I.H.E.S, t. 30, 1966, p. 115-141. | Numdam | MR | Zbl

[SpSt]Springer (T.A.), Steinberg (R.). - Conjugacy classes, Seminar in algebraic groups and related topics, Lecture Notes in Math., t. 131, 1970, p. 167-266. | MR | Zbl

[St1]Steinberg (R.). - Regular elements of semisimple algebraic groups, Publ. Math. I.H.E.S., t. 25, 1965. | Numdam | MR | Zbl

[St2]Steinberg (R.). - Endomorphisms of linear algebraic groups, Memoirs of the A.M.S., t. 80, 1968. | MR | Zbl

Cited by Sources: